MathSciNet Relay Station
MathSciNet bibliographic data
MR2526873 03B50 (03B52)
Wang, Guo Jun; Shi, Hui Xian Quantitative research of generalized tautologies in $n$-valued propositional logic ${\rm L}\sp \ast\sb n$. (Chinese) J. Shaanxi Normal Univ. Nat. Sci. Ed. 37 (2009), no. 2, 1–5, 12.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement